| Model Number |
93331 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Discharge (2225); Skin Inflammation (2443); Patient Problem/Medical Problem (2688)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on jul 3, 2020.
Event or Problem Description
Per the clinic, the patient experienced skin irritation which was successfully treated with oral and topical antibiotics.